# SDR ASAA2019062069762

- Difficulty date: June 16, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 41,487 hours, 12,687 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Condition: Dirty
- Location: Egt
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF 27K BUMP #1 ENG EGT WENT SOLID RED UNTIL POWER REDUCTION AT 1000 AGL. GROUNDED - YES. CHECKED FOR EGT SYS FAULTS AND FOUND ONE OCCURRENCE OF MSG 77-20861, BOTTOM LEFT EGT OUT OF RANGE. ACCOMPLISHED B737-800 FIM 77-05 TASK 801. NO DEFECTS NOTED. TESTED S3 EGT SEGMENT FOR PROPER RESISTANCE VALUES IAW AMM 77-21-01-200-801, NO DEFECTS.  CLEANED EGT SYSTEM CONNECTORS IAW AMM 77-21-00-140-801. ETOPS GROUND VERIFICATION TEST SUCCESSFUL- #1 ENG EEC TEST REF AMM 73-21-00-700-804.  EGT PRE CLEANED TEMPS AS FOLLOWS: S1-180, S2-142, S3-242, S4-184.  POST CLEANED EGT TEMPS: S1-78, S2-44, S3-43, S4- 87. OBSERVING THAT AFTER CLEANING S-3 CAME DOWN TO WITHIN LIMITS OF OTHER SENSOR VALUES.
